# SDR SWAA2018081324193

- Difficulty date: July 3, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 42,002 hours, 24,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY NR 1 EXIT LIGHT LENS CRACKED TOP AND BOTTOM.  R&R LIGHT ASSEMBLY IAW AMM.
